Alert archive / Georgia / Wind Advisories in 2008

Wind Advisory 2, NWS Jacksonville, FL

March 15, 200812 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this wind advisory at Mar 15, 2008, 2:51 PM EDT for 12 counties in Georgia; 7 counties in Florida. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2008, 2:51 PM EDT (18:51 UTC)
Expired
Mar 15, 2008, 10:00 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 151851
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SAT MAR 15 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160000-
/O.CAN.KJAX.LW.Y.0012.000000T0000Z-080316T0000Z/
/O.NEW.KJAX.WI.Y.0002.080315T1851Z-080316T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
251 PM EDT SAT MAR 15 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

A COLD FRONT APPROACHING FROM THE WEST WILL ALLOW A STRONG
PRESSURE GRADIENT TO SET UP AND PRODUCE SUSTAINED SOUTHWESTERLY
WINDS AROUND 20 MPH. WIND GUSTS UP TO 40 MPH WILL BE
LIKELY AFTER 3 PM THIS AFTERNOON AND MOST LIKELY OVER THE NORTHERN
TWO THIRDS OF THE FORECAST AREA. ELSEWHERE...WIND GUST TO 40 MPH
WILL BE CONFINED LARGELY TO AREA LAKES AND WATERWAYS. THE WINDS
WILL BEGIN TO DECREASE AFTER SUNSET.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

 MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

 MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

 STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

 PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

 

$$

DEESE
2 follow-up statements
000 
WWUS72 KJAX 152346
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 PM EDT SAT MAR 15 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160200-
/O.EXT.KJAX.WI.Y.0002.000000T0000Z-080316T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
746 PM EDT SAT MAR 15 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

DEEPENING LOW PRESSURE NORTH OF THE AREA CONTINUES TO PRODUCE
STRONG WINDS IN THE AREA. WINDS ARE STILL GUSTING TO NEAR 40 MPH
AT MANY LOCATIONS AND WILL PROBABLY CONTINUE TO DO SO FOR THE
NEXT COUPLE OF HOURS BEFORE DECREASING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

$$

PP
000 
WWUS72 KJAX 160214
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 PM EDT SAT MAR 15 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160900-
/O.EXP.KJAX.WI.Y.0002.000000T0000Z-080316T0200Z/
/O.NEW.KJAX.LW.Y.0013.080316T0214Z-080316T0900Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...
GAINESVILLE...PALATKA...PALM COAST...OCALA...DOUGLAS...
HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON...WAYCROSS...
BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE...HOMERVILLE...
FOLKSTON...WOODBINE...ST MARYS
1014 PM EDT SAT MAR 15 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THIS 
REPLACES THE PREVIOUS WIND ADVISORY. 

DEEPENING LOW PRESSURE NORTH OF THE AREA CONTINUES TO PRODUCE
WINDY CONDITIONS IN THE AREA. THE LOW WILL MOVE EAST TONIGHT 
WHICH WILL SWING A COLD FRONT THROUGH THE AREA LATER TONIGHT.
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH ARE
EXPECTED THROUGH 5 AM SUNDAY. 

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

$$

PP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:42 PM EDT, 9 minutes earlier.

Area forecast discussion, Mar 15, 2:42 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT SAT MAR 15 2008

...WINDY CONDITIONS EXPECTED THROUGH THIS EVENING...
...ISOLATED STRONG STORMS POSSIBLE NORTHERN ZONES THIS EVENING...

.SHORT TERM...MAIN ISSUE FOR HE REMAINDER OF THE AFTERNOON HOURS
WILL BE HOW MUCH OF GULF STRATUS WHICH HAS PLAGUED THE REGION WILL
SCATTER OUT AND GIVE WAY TO SOME SUN ACROSS THE AREA. THIS WILL BE
CRITICAL IN DETERMINING HOW MUCH OF THE 40 KT 925 MB JET WILL BE
ABLE TO MIX DOWN THIS AFTERNOON. ALREADY HAVE SEEN THE EDGES OF
THE STRATUS DECK ERODE WHICH HAS RESULTED IN WIND GUSTS TO OVER 30
MPH AT OCALA. I ANTICIPATE CONDITIONS REMAINING MOSTLY
CLOUDY...BUT JUST ENOUGH BREAKS IN DEVELOPING CELLULAR CLOUD
PATTERN TO ALLOW GUSTS TO 35 MPH DEVELOP BY MID AFTERNOON. WILL
NEED TO MONITOR THE EVOLUTION OF WINDS CLOSELY AS ANY GUSTS TO 40
MPH WOULD NECESSITATE A WIND ADVISORY.

THE OTHER BIG ISSUE FOR THE SHORT TERM WILL CENTER AROUND THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS THIS EVENING. LATEST
DAY 1 OUTLOOK FROM SPC CLIPS THE EXTREME NORTHERN SECTIONS OF THE
FORECAST AREA WHILE MODERATE RISK EXISTS OVER PORTIONS OF SOUTHERN
SOUTH CAROLINA. SHORT TERM MODELS IN GOOD AGREEMENT IN BRINGING A
STRONG SHORT WAVE RAPIDLY EASTWARD THROUGH CENTRAL ALABAMA AND GA
WITH LIMITED TRANSLATION SOUTHWARD. BIGGEST OBSTACLE FOR DEEP
CONVECTION OVER OUR AREA WILL BE THE LACK OF MOISTURE ABOVE 850 MB
WITH VALUES GENERALLY BELOW 20%.

GIVEN THESE FACTS...CONVECTION OVER OUR NORTHERN ZONES WILL HAVE
TO RELY ON OUTFLOW GENERATED ACTIVITY FROM CENTRAL GA STORMS. THIS
REMAINS A DISTINCT POSSIBILITY BUT STILL FEEL IT WILL ONLY RESULT
IN LOW END SCATTERED POPS FOR AREAS NEAR THE ALTAMAHA RIVER. WITH
LOW LEVEL JET BETWEEN 850-700 MB OF 60 KNOTS...STRONG WIND GUSTS
WILL REMAIN POSSIBLE WITH ANY STORMS WHICH ARE ABLE TO DEVELOP. IN
ADDITION...WITH LOWEST LEVEL FLOW OUT OF THE SOUTHWEST...HELICITY
VALUES IN THE FIRST KILOMETER WILL REMAIN QUITE HIGH AND CANNOT
RULE OUT THE POSSIBILITY OF AN ISOLATED TORNADO SHOULD CONVECTION
DEVELOP.

ONCE SHORTWAVE ACTIVITY PUSHES NORTHEAST OF THE AREA AFTER
MIDNIGHT...RAPIDLY CLEARING CONDITIONS EXPECTED. WINDS SHOULD
SUBSIDE AS WELL PER LATEST MOS GUIDANCE BUT WOULD NOT BE SURPRISED
TO SEE SOME CONTINUED GUSTS NEAR WATER BODIES.

HIGH PRESSURE WILL BUILD OVER THE OHIO VALLEY FOR SUN WITH
BUILDING RIDGE ALOFT TO THE WEST WHICH USUALLY RESULTS IN A FAIR
WX PATTERN FOR OUR AREA. THIS CASE LOOKS NO DIFFERENT AND EXPECT
MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS WITH NIL RAIN CHANCES AND
MODERATING TEMPS THROUGH MID WEEK.

.LONG TERM...STILL LOOKS LIKE NEXT SYSTEM IS ON TRACK FOR WED
AFTERNOON WITH ANOTHER STRONG 50-60 KNOT JET IN STORE. INSTABILITY
LOOKS LIMITED THIS FAR OUT BUT WILL NEED TO BE MONITORED CLOSELY.
CURRENT GRID SET HAS A GOOD HANDLE ON THIS AND NO CHANGES ARE PLANNED.

&&

.AVIATION...AS ANTICIPATED...MOST OF TAF SITES STILL IN MVFR CIGS AS
LOW LEVEL MOISTURE CONTS TO SLOWLY MIX OUT TO BECOME A SCT DECK BY
LATER THIS AFTERNOON. APPEARS MVFR CIGS WILL RETURN THIS EVENING AS
LOW LEVEL ISENTROPIC ASCENT OCCURS AHEAD OF THE COLD FRONT. VIS
RESTRICTIONS POSSIBLE WITH RICH LOW LEVEL MOISTURE IN PLACE TONIGHT
BUT AT THIS TIME THINK VIS WILL BE AOA 6SM DUE TO ONCL GUSTY WINDS
AROUND 10-15 MPH. DRIER AIR ADVECTS IN ON SUN WITH VFR CONDITIONS.

&&

.MARINE...WINDS WILL INCREASE TONIGHT AHEAD OF THE FRONT. WILL
INCLUDE WORDING FOR TONIGHT OF OCNL GUSTS TO 30-35 KT AS LOW LEVEL
JET MOVES THROUGH THE REGION. WINDS WILL SLOWLY SUBSIDE ON SUN AS
HIGH PRES BUILDS IN. NE WINDS KICK UP AGAIN BY EARLY MON AS CENTER
OF 1034 MB HIGH REMAINS WELL OF THE WATERS WITH PRES GRADIENT
TIGHTENING UP AGAIN.

&&

.FIRE WEATHER...WILL UPGRADE A PORTION OF THE WATCH FOR NE FL ON SUN
TO A WARNING WHERE RH VALUES SHOULD DROP WELL BELOW 35%. OTHER
SECTION OF WATCH A LITTLE MORE MARGINAL SO WILL LEAVE AS WATCH FOR
NOW. THE GA FIRE WX WATCH ALSO LOOKS MARGINAL FOR NEEDED WIND
CRITERIA SO WILL LEAVE ALONG AND LET MID-SHIFT UPGRADE OR DROP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  82  54  76  45 /  20  30   0   0
SSI  76  59  72  52 /  10  20   0   0
JAX  83  59  75  50 /  20  10   0   0
SGJ  80  61  74  55 /  10  10   0   0
GNV  83  60  79  48 /  10  10   0   0
OCF  83  61  81  50 /  20  10  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR APPLING-BACON-COFFEE-JEFF DAVIS-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 5 PM EDT SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT SUNDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

DEESE/SHASHY/KERNS
Hazardous weather outlook, Mar 15, 11:30 AM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1130 AM EDT SAT MAR 15 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-160930-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1130 AM EDT SAT MAR 15 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT THROUGH 8 PM...
...ISOLATED STRONG THUNDERSTORMS POSSIBLE TODAY...

A STRONG PRESSURE GRADIENT ACROSS THE AREA WILL PRODUCE SUSTAINED
SOUTHWEST WINDS OF AROUND 20 MPH THIS AFTERNOON WITH GUSTS TO
35 TO 40 MPH POSSIBLE. PLEASE REFER TO THE NON-PRECIPITATION PRODUCT
FOR MORE INFORMATION.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY WITH THE MAIN CONCERN BEING
STRONG GUSTY WINDS AND HAIL. STORMS WILL MOVE EAST AROUND 25 TO 30
MPH.

TONIGHT...A WEAK COLD FRONT WILL MOVE THROUGH THE AREA. AHEAD
OF THE FRONT...THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS SOUTHEAST
GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY PRODUCE
DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS MAY ACCOMPANY A FRONTAL SYSTEM ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:55 AM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more11 hr
Mar 15, 3:06 PM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union27 hr

Nearby

Wind Advisories in Georgia, 2008Wind Advisories in Florida, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.